Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

PCOS diagnosed. No withdrawal bleeding after coming off pill. Duration for periods to start?

Hi, I was diagnosed with PCOS about 6 years ago and put back on the pill , i came off over a year ago now and still no period so my doctor prescirbed me Utovlan (3x a day for 5 days) but I have not had a withdrawal bleed . Last time i came off the pill and was given similar sort of medication , i had a withdrawal bleed and then my periods started again like clockwork. It did give me really bad acne which it hasnt this time. However, Im now really worried this mean my PCOS has got worse and I ve messed my body up more somehow. I dont know what to do now? Is it normal for it to take longer than 3 days to have a bleed? Thanks
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
you have to wait for one week to get withdrawal bleeding.
It reveals your pcod sevearity.
Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor